What Are Other Ways To Thin The Blocked Blood In The Left Brain?
Tonight, I want to ask .. my mother was hypertensive and recently, from the results of the examination, there was a blood clot in the left hemisphere, as a result of the blockage, my mother’s right leg became so ill that she was unable to walk because her legs were weak and emotional changes too. Then the doctor was given a blood thinner, the effect of the blood thinner was that my mother was often nervous, and her heartbeat was very fast. Are there other ways to thin the blocked blood? Lately my mother hasn’t taken her blood thinner to a massage therapist, and she said it’s good … according to the doctor, how’s that?
Thank you for using the HealthReplies.com consulting service
Hypertension is a risk factor for blockage of blood vessels in the brain and causes ischemic stroke. Blockage of blood vessels can occur by atherosclerosis (narrowing of blood vessels due to a pile of cholesterol plaque in the walls of blood vessels) and thrombus (blood clots formed from the walls of blood vessels). High blood pressure can trigger circulating thrombus and block blood vessels that cannot be passed. The blockage will cause the blocked area to become lack of oxygen.
It is fatal if a blockage occurs in the blood vessels of the brain which can cause strokes. The severity of the stroke depends on the size of the area that does not get oxygen supply due to the blockage.
The actions of the doctor who handles your mother are correct. The administration of blood-thinning drugs is able to open blocked pathways and prevent the emergence of thrombus formed again. Blood thinning medication is indicated for patients with heart problems, vascular disorders, heart rhythm disorders, congenital heart disorders and strokes.
Every drug will certainly cause side effects that can occur. In blood-thinning drugs, side effects of bleeding, bruising in some parts of the body, bloody bowel movements, digestive disorders can occur in some patients. Based on research also mentioned that the use of aspirin-type blood thinners in the long term can affect the condition of the stomach and make the stomach wall erosion and cause gastric ulcers.
Massage or massage will not affect the condition / disease of your mother, even not recommended because the risk can be greater. This can occur if the thrombus / blood clot moves due to the action of massage and block larger blood vessels. Certainly it will cause more severe effects and symptoms.
Related to this, it's good if you check your mother's condition. Having a direct discussion with a specialist in internal medicine can help to determine the right therapy for your mother.
Don't forget to improve your daily lifestyle to prevent complaints from reoccurring with regular exercise, improve your diet by avoiding fatty foods and salty foods, multiply vegetables, fruit and meet your water needs. Avoid cigarette smoke, stress and enough rest at home.
So much information that I can convey, hopefully it helps